# SDR CALA2025030302544

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 70,909 hours, 21,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26771001
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LIGHT DOES NOT ILLUM WHEN DOOR IS ARMED0 CYCLED DO OR 2 TIMES TO NO EFFECT VERIFIED GIRT BAR IS ENGAGED.  APPROVED COMPLIED WITH MEL 2566T.  R&R DOOR 2 RH ESCAPE SLIDE ARM LIGHT INDICATOR PER AIPC 33-51-11-05. OPS CHECK GOOD.
